# SDR DALA2018091305586

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 10,634 hours, 3,968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT F/A REPORTED ELECTRICAL SMELL AT EMERGENCY EXIT, SMELL DISSIPATED. TAXI BACK TO GATE. NO FLUID NOTED IN WHEEL WELLS OR NEAR APU INLET. INSPECTED PSU'S AROUND EMERGENCY EXITS. RAN APU , PACKS AND RECUIRC. TURNED ON IFE AND OUTLETS. EMERGENCY EXITS. RAN APU , PACKS AND RECUIRC. IFE AND OUTLETS TURNED ON. NO ABNORMAL ODOR NOTED.COULD FIND NO SOURCE OF THE SMELL. COULD NOT DUPLICATE SMELL IN CABIN. COMPLIED WITH NO GO ODI PREVENTION PROGRAM. NO DEFECTS COULD BE FOUND AT THIS TIME.
